Table of Contents
International Journal of Microwave Science and Technology
Volume 2014, Article ID 712735, 5 pages
http://dx.doi.org/10.1155/2014/712735
Research Article

A Simple Method to Stabilize Radiation Pattern over a Large Bandwidth

L'UNAM Université, Université de Nantes, IETR UMR 6164, Polytech Nantes, La Chantrerie, rue C. Pauc, 44306 Nantes Cedex 03, France

Received 23 January 2014; Revised 8 April 2014; Accepted 14 April 2014; Published 14 May 2014

Academic Editor: Ramon Gonzalo

Copyright © 2014 Haiyang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haiyang Zhang, Yann Mahe, Tchanguiz Razban, and Serge Toutain, “A Simple Method to Stabilize Radiation Pattern over a Large Bandwidth,” International Journal of Microwave Science and Technology, vol. 2014, Article ID 712735, 5 pages, 2014. https://doi.org/10.1155/2014/712735.